if weening off meds too soon
Not that you are asking this question but quite a few of my patients are on Topamax for many different reasons and I have found that roughly 25% of them have some sort of memory loss while they are on the medication and soon after stopping the medication. Not to worry, if you are no longer taking Topamax then in a few weeks this issue should subside. I don't recommend weaning yourself off your meds without your physicans approval and a firm plan. Good luck!
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2009 • 21 answers
Posted 15 Nov 2012 • 3 answers
Posted 13 Jun 2013 • 3 answers
I just started taking topamax two days ago. how long before I can see weight loss effects typically?
Posted 9 Mar 2015 • 2 answers
Posted 24 Apr 2015 • 3 answers